# SDR IPXA1170202

- Difficulty date: October 12, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK IS CORRODED AT Y1137.1 BETWEEN FR 79 FR 80.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT Y1137 BETWEEN FR 79 AND FR 80 IAW SRM 53-10-16, FIG 201.
